I have a heavy head and a runny nose. The day before yesterday I got cold and had buttermilk as well. So, cold happened yesterday and there was cough (not yellow only white and thin like spit) as well but I took medicine from a chemist. He gave me Cinarest, Mox 500, both two tablets. I ate.
Now, I have a very little cough (not yellow only white and thin like spit) but my voice is heavy. Now, I have a heavy head and runny nose. I want to recover soon. Please prescribe medicine. My age is 25 years and height is 5.5 feet.
Welcome to icliniq.com.
For URTI (upper respiratory tract infection), I advise taking an antibiotic like Azithromycin only in case you have a persisting fever. Otherwise, in most cases, URTI is due to viral infection and it gets better within five days. You should take an antiallergic like Levocetirizine which is available as OTC (over the counter) drug.
You should do warm saline gargles at least three to four times a day and do steam inhalation. Drink plenty of hot fluids to give your throat soothing and help in pain. Share my opinion with your doctor before you act upon it.
I would say you can take tablet Combiflam (Ibuprofen and Paracetamol) for the headache. You can continue his medicines for next three days and do steam inhalation and gargles. You would get fine in next two to three days.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Query: Hi doctor, My nose is always blocked. No matter, how many times I blow it, little comes out and I still have the feeling of blockage. What can I do? I am taking tablets for blood pressure. Read Full »
Query: Hello doctor, I have been suffering from a running nose for the last one week and sometimes it is very difficult to breathe especially after taking food, it is becoming worse. I had taken two Coldact tablets for only one day, but no luck and also have been using the Otrivin (Xylometazoline) nasal s... Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now